# SDR EOO2002F00008

- Difficulty date: May 6, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: CGVH6
- Make and model: Hughes 369D
- Aircraft serial: 570132D
- System (JASC): 6220 · Main Rotor Head
- Part: Seal
- Condition: Missing
- Location: Main Rotor Hub
- Part time: 513 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION IT WAS DISCOVERED THAT THE LOWER MAIN ROTOR HUB GREASE SEAL WAS NOT INSTALLED BUT LAYING AT TOP THE MAIN ROTOR SWASHPLATE INSIDE OF THE UPPER DUST BOOT.  REMOVED MAIN ROTOR HUB INSPECTED AND REGREASED NEW SEAL INSTALLED WITH NORMAL RESISTANCE MAIN ROTOR HUB REINSTALLED.
